# SDR 2000UALA00814

- Difficulty date: December 25, 2000
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Aircraft time: 69,858 hours, 17,282 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SUSTAINED STRUCTURAL  DAMAGE, APPROX  6 FT BELOW DOOR 1L AND RUNS AFT 28 FT.  INITIAL EVAL SHOWS DMG STARTS AT LT FS 303 AND RUNS TO STA 570 THRU BOTH STATIC PORTS IN CRITICAL AREA  ALONG STRINGER S28 & S29.  *S/D*  DAMAGE WAS DUE TO ACFT CONTACT WITH A JLG CAUSED BY OSV DURING ACFT WASH.  REMOVED DAMAGE, FWD STATIC PORT REQUIRED REPLACEMENT.  STRINGER REPAIR TO S-29L JUST AFT OF BS 434 WAS ACCOMPLISHED PER SRM.  TEAR STRAP BS 522 IN SKIN CUTOUT AREA WAS TRIMMED TO REMOVE DAMAGE, REPAIR INSTALLED.  SKIN DAMAGE REQUIRED THE INSTALLATION OF DOUBLERS AND TRIPLERS.  SECTION 41 HAD A STACK UP OF 2; 0.040 2024-T3 DOUBLERS.  SECTION 43 HAD A STACK UP OF 1; 0.025 AND 1; 0.063 2024-T3 DOUBLER.  THE REPAIR WAS CONSI
